# SDR UIEA2017071201189

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14A234121
- Condition: Worn
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT CROSSOVER BETWEEN SLATS 8-9 HAS WEAR MARK (CROSSOVER DUCT). REMOVED AND REPLACED DUCT AND SEAL PER WP000646 OPS 21016 AND AMM 30-11-06.
